# SDR CALA2022061701523

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 21,429 hours, 2,351 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 49F19H
- Condition: Failed
- Location: Flight Deck Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH WEATHER RADARS FAILED IN FLIGHT REPLACED WXR ANT DRIVE UNIT & R-WXR TRANSCEIVER PER FIM 34-43 TA SK 822, GND TEST PASS AND NO FAULT MSG FOUND.
